MAUDE Adverse Event Report: BARD ACCESS SYSTEMS BARD MYPICC KIT POWRPICC SOLO FT SHERLOCK 3CG (5F) (DUAL-LUMEN) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS BARD MYPICC KIT POWRPICC SOLO FT SHERLOCK 3CG (5F) (DUAL-LUMEN) (TPS); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number CK000610
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of 18gbl521 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the kit was opened on the side seal upon receipt, out of the case.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of outer packaging being open is confirmed but the exact cause could not be determined.One bard mypicc kit was returned for investigation with ref: ck000610 and lot: 18gbl521.The outer bag seal was observed to be partially opened.The opened area measured to be 17 cm starting 8.8 cm from the left side of the kit.The presence of material transfer from the seal measured to be 1.2 cm in thickness and was consistent across the open section of the seal.The pouch within the package containing the lidocaine vial appears to be damaged since fluid was observed within the packaging.The kit appears to have been handled with a large force that caused a break in the lidocaine vial and header bag seal.The packaging shows evidence that it was properly sealed, but must have been inadvertently opened and may have occurred outside bd control due to improper handling or storage conditions.

Brand Name
BARD MYPICC KIT POWRPICC SOLO FT SHERLOCK 3CG (5F) (DUAL-LUMEN) (TPS)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8177416
Report Number3006260740-2018-03604
Device Sequence Number16408423
Product Code LJS
UDI-Device Identifier00801741121241
UDI-Public(01)00801741121241
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCK000610
Device Catalogue NumberCK000610
Device Lot Number18GBL521
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/07/2018
Event Location Hospital
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1